# SDR ASAA2025013056109

- Difficulty date: January 30, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 49,914 hours, 17,596 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A581023
- Part serial: 3FRLA
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL PN 147A5810-23, HAS A DELAMINATION. GROUNDED - YES. PERFORMED PERMANENT REPAIRS ON FLOOR PANEL PN: 147A5810-23 IAW ASA B737-800 SRM 53-00-50-2R-0, ASA B737-800 SRM 53-00-50-2R-1, ASA B737-800 SRM 53-00-50-2R-7 & ASA B737-800 SRM 53-00-50-1A-1. NO FURTHER ACTION REQUIREDMAJOR.
